MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAH
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Death (1802)
Date of Event 08/02/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Mdr was created in order to report failure analysis findings: the unit did not have a battery installed when received.Unit passed the displacement test, rewind, basic occlusion test, prime/a33 test, excessive no delivery test and dat test at 0.08720 inches.The stop (idle) current and run current measurement tests are within specification.Unit also passed self test, off no power alarm test and a21 error test.Unit alarmed motor error during the occlusion test due to faulty fsr (gold).The motor was tested outside of the unit and passed.Unit uploaded properly using carelink.Unit had cracked display window, cracked case at display window corner, broken belt clip slot and a partially broken off reservoir tube lip.The test p-cap and reservoir does lock in place in the reservoir compartment.Data analysis: there is no data available due to the unit did not have a battery installed when received.
 
Event or Problem Description
Customer's husband reported via phone call that the customer passed away on (b)(6) 2017.The customer had lupis and was hospitalized on (b)(6) 2019.No information was reported on the customer's blood glucose levels or symptoms.The caller did not provide any information about the insulin pump but did return the device back for analysis.

Brand Name
530G INSULIN PUMP MMT-751NAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key9954100
Report Number3004209178-2020-98677
Device Sequence Number14102442
Product Code OZO
UDI-Device Identifier00643169404311
UDI-Public(01)00643169404311
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAH
Device Catalogue NumberMMT-751NAH
Device Lot NumberA2751NAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2020
Initial Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age47 YR
Patient Weight304